# SDR IPXA2017011312673

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 55,696 hours, 11,723 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97982612
- Part serial: UP49930
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT FL200. THE NR 1 ENGINE START VALVE LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE.  NR 1 MANIFOLD DEPRESSURISED INSPECTED START VALVE WIRE FROM CONNECTOR P1-8157 TO COWLING AND FOUND NO CHAFED WIRE.  REPLACED THE START VALVE.
